

Welcome to Love Life Retreat held at Asuma center in the serene valley surrounded by mountain peaks and wild beaches of Montenegro.

A place where you can reconnect with your inner child and find joy in being You, experience sharpening of all senses, immerse into natural surroundings, learn the language of your body, start a dialogue with the Universe, expand your consciousness and learn how to listen to your heart!



There hasn't been much opportunity in the last couple of years for any international travel and all that we could offer and was available to us all is online sessions and for that we are deeply grateful.

However, 2022 is a turning point and a beginning of a new cycle in the evolution of Collective Consciousness, as some might say.

And what is a better way to start the summer than to join us for a peaceful Yoga & Meditation retreat created with love and care for you?





Fall in love with LIFE retreat gives everyone attending a chance to let go of the last couple of years of frustration and uncertainty while reconnecting to our authentic calling and restoring emotional and mental health while preparing ourselves for a new era.

There will be time to move and to be still, to talk and to listen, to see the beauty within and without, to balance the heart centre - a place of expansion, love and unity.





Marvel at the nature all around you, nourish your body and mind, bring attention to where you need it most.

Allow your self to experience a state of relaxed alertness, a balance between "doing" and being" through an ancient practice of Kaula Tantra Yoga.

Learn how to express yourself creatively through the Art of Sacred Geometry – a drawing meditation.

Embark on the journey into the world of Yin Yoga and experience this inward practice where stillness within can help you start paying attention to what is happening here and now.



Meet the teachers Victoria Zimmer

- Internationally recognised Tantra Yoga teacher with over 16 years teaching of experience
- Yoga Alliance registered Master teacher eRYT500 and continued education provider (YACEP)
- International retreat facilitator, author of online chakra balancing courses and scholar of life mystery.
- Mindfulness and meditation lead trainer for London Wellness Academy Wellness program developer and co creator for One Spa World
- Sacred Geometry certified teacher and practitioner
- For more information please head to www.lovelifebyzimmer.com/about

Meet the teachers Margarita Zilberman

"My mission is to share my love for yoga with as many people as possible. I truly believe yoga is for everyone."

- Internationally recognized 200-hour Ashtanga Vinyasa Yoga Teacher with 4 years of experience
- Certified Level 1 Yin Yoga & Mindfulness Meditation teacher
- Yoga Alliance Registered
- Meditation teacher and practitioner



5 days/4 nights

"Fall in Love with Life"

retreat will be held in Ašuma.

Ashuma is a unique space located in the beautiful National Park Lovćen; in the midst of a forest, surrounded by mountains and a 40-minute drive to the open sea.

It is covering 10 hectares of land, and it includes valleys, forests, cliffs, viewpoints... everything that a mountain can offer.



Facilities

The facilities are designed to be in perfect harmony with nature.

Each of the spacious luxury tents produced in South Africa has its private entrance and its own outdoor space.

Ashuma are fully committed to ecological values, this is why the center is free from plastic, alcohol, and smoke.



Yoga Shala

Fully equipped Activity Hall 145 m2 big (yoga mats, blankets, blocks, belts, speakers, bolsters, chairs and etc.)



Dining Hall

In this cozy dining hall breakfast and dinner are served everyday, and for lunch one can choose meals from designed ašuma menu.

Vegetarian and vegan menu in buffet style.

Ashuma's international chefs can please you with different world cuisines, which means not a single meal will be repeated twice.



Ashuma Retreat Sample Menu Day 1

Brunch/Lunch

- Homemade granola
- Local yoghurt with honey
- Fresh fruit platter drizzled with pomegranate syrup
- Banana muffins.
- Mexican sweet corn pancakes with fresh salsa
- Avocado toast with radish ceviche

Dinner

- Spicy red lentil soup
- Warm Halloumi salad with white bean, spinach & mustard dressing
- Slow cooked vegetable tagine with apricots and honey
- Flatbreads with hummus
- Quinoa with peas & mint
- Chocolate and cardamom torte (gluten free)

Ashuma Retreat Sample Menu Day 2

Brunch/Lunch

- Mango, lime lassi bircher
- Sliced melon with strawberries
- Smoky spinach shakshuka
- Fresh tomato bruschetta
- Three cheese platter
- Toasted bagels

Dinner

- Miso soup
- Japanese tofu with soy and ginger
- Teriyaki rice with broccoli
- Crunchy potato salad
- Vegetable platter with radish
- Meringue with passionfruit and lemon curd (gluten free)

Accommodation

Each of our tents has a private entrance and its own outdoor space.

Tents are fully equipped with authentic furniture combined with Siberian larch flooring.

Bathroom are attached and are equipped with all necessary facilities.





Program Wednesday 1st of June

Afternoon

• 14.00-17.00 Arrivals/Settling into accommodation

- 17:00 Dinner
- 18:30 Opening circle
- 19.00-20.30 Yin Yoga Gentle Flow/Beginners Sequence





Program Thursday 2nd of June

Morning

- 7.00am Guided Silent Mantra Meditation for Wonder 30 mins
- 7.45-9.00am Yin Yoga Neck & Shoulders & Upper back tension relief 75 mins
- 9.30am Breakfast

Afternoon

• 11.00-am Mindful walk (packed lunch)

- 16:00-17:30 Tantra Yoga Tridosha Sequence 90 min
- 18:00 Dinner
- 19:00 Understanding Heart Chakra through the prism of sacred Geometry (lecture). Chakra Balancing Meditation

^{*} subject to change based on weather conditions and needs of the group)



Program Friday 3rd of June

Morning

- 7am Meditation(20 min) -Tea
- 7.45 am Ayurvedic Walking massage
- 9:30 am Breakfast

Afternoon

- 11.00-13.00 Mindful walk based on shamanic practice(approx. 2hours)
- 13.30-14.30 Lunch
- 15:00 17:00 Yantra Drawing Meditation Moon or Sri

- 17:30 Dinner
- 19:00-21:00pm Yin Yoga Anahata Chakra 90 mins+ Body Scan Meditation (lying down) 30 mins



^{* (}subject to change based on weather conditions and needs of the group)



Program Saturday 4th of June

Morning

- 7.00 am Loving Kindness Meditation 30 mins -Tea
- 7.45-9.15 am Yin Yoga 90 mins
- 9.30 Breakfast

Afternoon

• 11.00 am Beach trip or lake (optional) no lunch

- 17:00 Tantra Yoga Tridosha Balancing Sequence 90 min
- 18:30 Dinner
- 20:00 Meditation. Open dialog

^{* (}subject to change based on weather conditions and needs of the group)

Program Sunday 5th of June

Morning

- 7.30 am Meditation
- 8:00 Revitalising Yang Flow and Energy Balancing Yin Practice
- 9.30 am Breakfast and pack
- 12:00 Closing circle and share



Departures

What's included in the package:



Accommodation



Yoga sessions & workshops



Half board (Breakfast & Dinner)



Meditation sessions

What's NOT included in the package:







Flights

Transfers from and to the airport - can be organized in advance upon request

Lunch (when outside of the retreat centre)

Reserve your space now

- Shared 4 people occupancy £950
- Shared double occupancy £1050
- Single occupancy £ 1460

Book EARLY BIRD price special NOW with 50% deposit till 18th of February

